MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM NRH FEM W/PIN XSMRT 66X58; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 SROM NRH FEM W/PIN XSMRT 66X58; LPS AND S-ROM : KNEE FEMORAL
Catalog Number 623421R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); No Code Available (3191)
Date of Event 08/26/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: mbt revision cem tib tray sz 2; srom nrh fem w/pin xsmrt 66x58; lps univ tib hin ins xsm 12mm; unknown knee patella component; depuy cmw 2 20g; universal fem slv ful por 31mm; universal stem 75x14mm fluted; srom nrh dist aug xs/s/md 5mm; srom nrh dist aug xs/s/md 10mm; universal stem 75x10mm fluted; mbt tray sleeve por m/l 29mm.
 
Event or Problem Description
Subject: (b)(4) dots.Clinical adverse event received for above the knee amputation related to wound dehiscence.Event is serious and is considered severe.Event is possibly related to device and definitely related to procedure.Doe: (b)(6) 2011; doi: (b)(6) 2011; date of amputation: (b)(6) 2011; (right, knee).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM NRH FEM W/PIN XSMRT 66X58
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7780921
Report Number1818910-2018-66564
Device Sequence Number1011903
Product Code JWH
UDI-Device Identifier10603295179511
UDI-Public10603295179511
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K905810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2011
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number623421R
Device Lot NumberFF8D24
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer07/19/2018
12/28/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date08/15/2018
12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight78